Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 5 found articles
 
 
  On the cancellation of quasi-injective modules
 
 
Title: On the cancellation of quasi-injective modules
Author: Birkenmeier, G.F.
Appeared in: Communications in algebra
Paging: Volume 4 (1976) nr. 2 pages 101-109
Year: 1976
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 5 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands